# SDR SWIA201439050

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 26,430 hours, 15,643 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL1261
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, DEPLOYED THE FLIGHT SPOILERS.  ACFT HAD A VERY SLIGHT ROLL LEFT, LESS THAN 1 DEGREE. ACCOMPANIED BY THE CAUTION MESSAGES INBD FLT SPOILERS AND INBD SPOILERONS.  REMOVED THE SPOILERS AND THE PLANE FLEW NORMALLY.  PERFORMED QRH AND ELECTED TO DIVERT.  R & R RT MULTI-FUNCTION SPOILER PCU IAW AMM.  LEAK CHECKED GOOD.  OPS CHECKED SATISFACTORY.  ACFT IS OK TO RETURN TO SERVICE.
